# SDR SWAA2019041531661

- Difficulty date: April 6, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 53100024
- Condition: Cracked
- Location: Bs 291.5-294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SURROUND ANGLE CRACKED BETWEEN BS. 291.5 TO BS. 294.5, STR. 17R.   R&R ANGLE IAW SRM.
